# SDR GTIA9900893

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Cracked
- Location: R1 Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - R1 DOOR SLIDE SUPPORT BRACKET IS CRACKED FORWARD EDGE.  STOP DRILLED CRACK USING .25 INCH DIAMETER DRILL AND BAB DOUBLER IAW DC9 SRM 53-01 FIG 2 DRILLED AND COUNTER SINK RIVET HOLES IAW SRM DC9 51-10-4 AND 51-30-2 ALODINE AND PRIMED IAW DC9 SRM 51-10-3 EDDY CURRENT TEST AND NO DEFECTS FOUND ATTACHED DOUBLER IAW 53-01 FIG 2 INSTALLED ON A/C.  (M)
